Pulmonary strongyloidiasis complicating therapy with corticosteroids. Report of a case with secondary bacterial infections

R. Berger, S. Kraman, M. Paciotti

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

The authors report a case of pulmonary strongyloidiasis which occurred after high-dose corticosteroid therapy. The patient responded very well to treatment with thiabendazole, despite the fact that the steroids were continued throughout his entire hospital course. Further complications included pseudomonas meningitis and Klebsiella pneumoniae pneumonia, both of which resolved with appropriate treatment.

Original languageEnglish
Pages (from-to)31-34
Number of pages4
JournalAmerican Journal of Tropical Medicine and Hygiene
Volume29
Issue number1
DOIs
StatePublished - 1980

ASJC Scopus subject areas

  • Parasitology
  • Virology
  • Infectious Diseases

Fingerprint

Dive into the research topics of 'Pulmonary strongyloidiasis complicating therapy with corticosteroids. Report of a case with secondary bacterial infections'. Together they form a unique fingerprint.

Cite this